# SDR SWAA2024071801195

- Difficulty date: June 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DEFLECTOR PANEL OUTBOARD SUPPORT ANGLE CRACKED<[01] REMOVED AND REPLACED SUPPORT ANGLE P/N 115A6260-2 AS PER SRM 51-40-02-0G-0 AND DRAWING 115A6200.;[02] VERIFIED REPLACEMENT
